# SDR AALA2019062659018

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 19,901 hours, 4,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 145238
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DURING EPSU TEST FOUND BAT/EPSU (13WL) AFT L FAULT. REMOVED AND REPLACED EPSU (13WL). OPERATIONAL CHECK GOOD.
